Doctor insights on:
Best products for: What? Please clarify ; re-ask.Get a more detailed answer ›
Im taking Accutane 10mg 2x/day a total of 20mg. Am a male 120 lbs 5'6 height. Currently on my 27th day. Am just wondering if low a dose effective?
Low dose: You must be on first month. The low dose is effective. Best chance for permanent cure is a much higher dose for 5 months or continue the small dose for a much longer time. Usually the starting dose is small because it is better tolerated, then increased every month if tolerated. You will improve in 1-3 months. Probably you will be clear by 5 months. Sounds like you have a good dr. ...Read more
After stop Accutane for 3month, now I continue back consume Accutane 10mg perday. But now after 1 week my skin still too oily...why??..never before.
Dermatology: Do not medicate yourself-call your dermatologist and ask about other mediciations for your skin condition. ...Read more
On Accutane 10mg.. its day 2. skin got abit worst. is an initial breakout occurs this early at such low dosage?
Not really: Your breakout is responding to issues prior to your first dose. You are very early to be trying to analyze any results. Take the medication as prescribed and continue the regiman your doctor put you on and hopefully you will start to improve. Acne is life long and it will take time to help clear it up. Acne can be triggered by lack of sleep, sun damage, stress, hormones, and picking. ...Read more
Better options: It's unwise to self-medicate with isotretinoin / accutane. There are precautions, even if pregnancy is not a possibility, and it's unpleasant. I see you're a male. Topical benzoyl peroxide as tolerated will probably be less unpleasant overall and if this does not clear you, adding a short course of a systemic antibiotic such as tetracycline probably will. Manage it till it self-cures with age. ...Read moreSee 1 more doctor answer
I am using Accutane 10mg per day. Does the skin get worse before it gets better? My skin got a lot worse and i'm very sad and scared that it will scar.
Yes: However, it's unlikely that scarring will result. If you truly need accutane, then this is the right move. Your prescribing dermatologist may have some medicine, perhaps a glucocorticoid, to cover this flare-up -- you need to ask. Severe acne in a female invites a workup for an underlying systemic hormonal disturbance. I've been told spironolactone may be useful in this setting. Wishing you luck. ...Read moreSee 2 more doctor answers
I am on Accutane 10mg for last 7 days and my acne got worse I am having more breakout all over my body should I stop the dose? Please suggest
Go see ur Dermatolog: Go see your dermatologist or whoever prescribed your Accutane (it's no longer sold under that brand here in the states). Tell her/him about your concerns. Please make sure you're using 2 forms of birth control & be sure to get monthly pregnancy test. You don't want to get pregnant while on Accutane because of tremendous risk for birth defects. ...Read more
On Accutane 10mg/day. 1st mth the pimples went away. 2nd mth brokeout with acne again. Can an initial breakout start on mth 2 instead of mth 1?
On Accutane 10mg for 3mths. derm pump me up to 20mg. is it still too low for a dose for moderate acne?
Accutane is a very: serious drug, and 10-20 mg is very low. but you need to make sure the doctor monitoring you is a board certified doctor who understands the seriousness of this prescription. Blood work should be drawn monthly ...Read more